MathSciNet Relay Station
MathSciNet bibliographic data
MR1652247 (2000c:62003) 62-02 (62E20 62F05 62F12 62G07 62G09 62G20)
van der Vaart, A. W. Asymptotic statistics. Cambridge Series in Statistical and Probabilistic Mathematics, 3. Cambridge University Press, Cambridge, 1998. xvi+443 pp. ISBN: 0-521-49603-9; 0-521-78450-6
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement